# SDR VTZA97075

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 940 - EWR-IAD - ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 52743, MEL 52-3.  MAINTENANCE CLOSED DMI 52743, BY ADJUSTING AFT BAGGAGE DOOR MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED ADN APPROVED FOR RETURN TO SERVICE.  (M)
